| Model Number |
CRPLUS |
| Medical Device Problem Code |
Failure to Deliver Shock/Stimulation (1133)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/13/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A stryker service representative performed an evaluation of the customer¿s device and observed that the customer's device would not defibrillate.It was concluded that the device can not be repaired and will not be returned to service.The root cause of the reported issue was unable to be determined.
Event or Problem Description
During routine preventative maintenance testing by stryker, the device would not defibrillate.In this state the device may not be able to deliver defibrillation therapy if needed.There was no patient involvement reported with the event.